Self Detoxing - Any Help/Ideas Welcomed

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Pain_Paitent000000023
New Member


Date Joined Apr 2009
Total Posts : 1
   Posted 4/17/2009 1:22 PM (GMT -7)   
Ok I will try and make this as brief as possible w/ out leaving any important information out - I was diagnosed w/ Endometriosis 6+ yrs ago & after many failed atttempts to control the disease (Which cause chronic pelvic pain ranging from minimal pain to severe pain) I was refered by by OBGYN to a Pain Dorctor - Well I have been seeing him for 5+ yrs and I have not seen a huge change in my quality of life,in fact I am probably in worst shap then when I 1st saw him the only major change has been the amount of narcotics and the mgs increasing that I take on a daily basis -Well i had an episode last week which landed me in the ER because I was not able to get the pain under control - Well the ER DR's took one look at all the meds I was on & the 1st thing out thir mouths was that was the problem - because my symptoms of my disease so closely mimic the same symptoms of narcotic withdrawals (Severe stomach cramping, Nausea,Anxiety & the list goes on) It is hard to determine what is from my disease or because I drop the amount of MGS I am taking of my meds = well regretfully they gave me a shot of IV Dilauduid and sent me packing - the shot didnt really help took away some of the cramping and the symptoms but really was not enough to fully take me out of whatever I was in - so here is the list od meds I was on but have not taken since Sunday the 12th so 5days ago :

Ms Contin (The 12hr Release) 3x a day
Oxycondone 5mg 6per day

Well I go to my pain doc on Mon the 12th & I have seen him for 6yrs and as great as he is really feel he may play by the rule of "There is NO MONEY IN THE FINDING THE CURE" I tried to explain to him that I just feel like I am taking more & more drug but have less then desired results & I end up walking out with a script for:

50 4mg Dilaudid pills

and I had not taken anything since my weekend shot in the ER so to say the least I was feeling pretty crumy - so I take a pill and found my self in no less of crap then a couple hrs before so I take 2 and nothing, I was feeling less crappy but no where up to par- so after taking about 8 4mg tabs in one day - I figured I have just reached the point of no return - I have never snored,shot up bought from 3rd parties, I have always been on the up & up - so to wrap this up my ? is how hard will self detoxing be - I have not been on the Ms Contion or Oxycodone for 5 day s and for the last two days I have been cutting the 4mg dilaudid into 4 pieces and only taking 4mgs a day roughly taking one little piece at a time ever 4 or so hrs, I have felt some effects of the withdrawl but have not really been in a lot of pain my mood has been the only drastic change of lately,just felt down in the dumps, nothing huge just like blah -I have had a little of chills/sweats but not too bad -I also should mention I take:

45mgs of Remoron
Which is a tetracyclic antidepressant which increase the amount of norepinephrine and serotonin in the brain. I take it every night which compleatly knocks me out so that helps with alot of the mood issues of the withdrawl - I will not be self detoxing myself off this because thats alot more complicated - so I am tackeling one thing at a time - who knows I may take it for the rest of my life

So heres my ? = does anyone know how bad or what I should expect with my withdrawl -is it even possiable for me to get through this w/o medical professionals, I know I should talk to my DR & I am sure there are other meds I can do on to ease the withdrawl but everything I have read is that its just replacing one bad substance for another - Any Information would be greatly appreciated

Tirzah
Veteran Member


Date Joined Jul 2008
Total Posts : 2283
   Posted 4/17/2009 2:05 PM (GMT -7)   
Not all w/d meds are narcotics. Substituting longer acting narcotics for shorter acting ones is one route to go, but there are other options.

I have been given Catapres patches in the past -- maybe you could ask your doctor about them. They are on-label for high blood pressure & are non-narcotic. I didn't have any problem stopping them & I don't know anyone else who had the slightest difficulty stopping the Catapres. It makes a night & day difference for me. It helped with the fever/chills, runny nose, nausea (though sometimes I would also take promethazine -- though that can also be habit-forming, so try to limit it) & insomnia. I still had the twitchiness, but I didn't want to take Valium or muscle-relaxants so I just toughed that part out. I would wrap my legs tightly or wear those pressure stockings & that did help.

It does take a while for the narcotic meds to work their way out of your system so it's possible you could still get worse. I would suggest you ask your doctor about how long you could expect the withdrawal symptoms to continue. The only thing I find kinda curious is that your symptoms didn't improve when you were given narcotics. Usually that is the main sign that your symptoms are the result of withdrawal. There are a lot of other possibilities. It is possible that the meds themselves are making you sick. It's possible that you have one or more underlying conditions. There are lots of other things, so I would still suggest seeing a doctor about those symptoms. Your PM would be a good place to start, but after that maybe schedule an appointment with your PCP to see if anything else might be wrong. From my experience, they usually want you to have gone a couple of weeks without any narcotics before running tests, but hopefully you can find some doctors who are a bit more reasonable.

feel better,
frances
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 1:06 PM (GMT -7)
There are a total of 2,734,838 posts in 301,249 threads.
View Active Threads


Who's Online
This forum has 151358 registered members. Please welcome our newest member, rcmark.
369 Guest(s), 13 Registered Member(s) are currently online.  Details
Geezer Jock, PeteZa, 81GyGuy, hateuc, tickcheckguy, dismissed, Girlie, mpost, iho, Splashdancer, Jack84, joavila92, aloha234


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer